liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On metrizable remainders of locally compact separable metrizable  spaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Nipissing University, North Bay, ON, Canada .
2013 (English)In: Houston Journal of Mathematics, ISSN 0362-1588, Vol. 39, no 3, 1067-1081 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we describe those locally compact noncompact separable metrizable spaces X for which the class R(X) of all metrizable remainders of X consists of all metrizable non-empty compacta. Then we show that for any pair X and X of locally compact noncompact connected separable metrizable spaces, either R(X) subset of R(X) or R(X) subset of R(X).

Place, publisher, year, edition, pages
University of Houston, Department of Mathematics , 2013. Vol. 39, no 3, 1067-1081 p.
Keyword [en]
Locally compact space, separable metrizable space, metrizable compactification, metrizable remainder
National Category
URN: urn:nbn:se:liu:diva-102414ISI: 000326961200019OAI: diva2:677321

Funding Agencies|NSERC|257231-04|

Available from: 2013-12-09 Created: 2013-12-09 Last updated: 2014-08-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Link to article

Search in DiVA

By author/editor
Chatyrko, Vitalij A.
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Houston Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 70 hits
ReferencesLink to record
Permanent link

Direct link